RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 3, Pages 40–47 (Mi ppi451)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Perfect Codes for Metrics Generated by Primitive 2-Error-Correcting Binary BCH Codes

È. M. Gabidulin, J. Simonis


Abstract: For any positive integer m, a metric on $\mathbb F_2^{2m}$ is considered which is induced by the quasi-perfect $[2^m-1, 2^m-2m-1,5]$ binary BCH code. The isometry group is determined. Constructions of codes are given which are perfect with respect to this metric. In addition, easy decoding methods for these codes are proposed.

Full text: PDF file (783 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:3, 224–230

Bibliographic databases:
UDC: 621.391.15
Received: 29.09.1998
Revised: 20.04.1999

Citation: È. M. Gabidulin, J. Simonis, “Perfect Codes for Metrics Generated by Primitive 2-Error-Correcting Binary BCH Codes”, Probl. Peredachi Inf., 35:3 (1999), 40–47; Problems Inform. Transmission, 35:3 (1999), 224–230

Citation in format AMSBIB
\Bibitem{GabSim99}
\by \`E.~M.~Gabidulin, J.~Simonis
\paper Perfect Codes for Metrics Generated by Primitive 2-Error-Correcting Binary~BCH Codes
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 3
\pages 40--47
\mathnet{http://mi.mathnet.ru/ppi451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730801}
\zmath{https://zbmath.org/?q=an:0977.94053}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 3
\pages 224--230


Linking options:
  • http://mi.mathnet.ru/eng/ppi451
  • http://mi.mathnet.ru/eng/ppi/v35/i3/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Gabidulin, V. A. Obernikhin, “Codes in the Vandermonde $\mathcal F$-Metric and Their Applications”, Problems Inform. Transmission, 39:2 (2003), 159–169  mathnet  crossref  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:362
    Full text:118
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020